A Geometrical View of the Nehari Manifold

Research output: Contribution to journalArticle

Original languageUnknown
Pages (from-to)187-210
JournalMethods And Applications Of Analysis
Volume19
Issue number2
DOIs
Publication statusPublished - 1 Jan 2012

Keywords

    Cite this

    @article{d77aaaf60c344ca88aa307443c976687,
    title = "A Geometrical View of the Nehari Manifold",
    keywords = "nonlinear elliptic problems, Nehari manifold, principal curvature",
    author = "Gomes, {Jos{\'e} Maria Nunes de Almeida Gon{\cc}alves}",
    year = "2012",
    month = "1",
    day = "1",
    doi = "10.4310/MAA.2012.v19.n2.a5",
    language = "Unknown",
    volume = "19",
    pages = "187--210",
    journal = "Methods And Applications Of Analysis",
    issn = "1073-2772",
    publisher = "International Press",
    number = "2",

    }

    A Geometrical View of the Nehari Manifold. / Gomes, José Maria Nunes de Almeida Gonçalves.

    In: Methods And Applications Of Analysis, Vol. 19, No. 2, 01.01.2012, p. 187-210.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - A Geometrical View of the Nehari Manifold

    AU - Gomes, José Maria Nunes de Almeida Gonçalves

    PY - 2012/1/1

    Y1 - 2012/1/1

    KW - nonlinear elliptic problems

    KW - Nehari manifold

    KW - principal curvature

    U2 - 10.4310/MAA.2012.v19.n2.a5

    DO - 10.4310/MAA.2012.v19.n2.a5

    M3 - Article

    VL - 19

    SP - 187

    EP - 210

    JO - Methods And Applications Of Analysis

    JF - Methods And Applications Of Analysis

    SN - 1073-2772

    IS - 2

    ER -